# SDR CA090712001

- Difficulty date: July 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 6,407 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Failed
- Location: Park Brake
- Part time: 6,430 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING, THE PILOT NOTED THE ACFT PULLED TO THE LT.  AFTER LANDING, IT WAS NOTED THAT THE LT TIRE HAD A FLAT SPOT THAT MIGHT HAVE BEEN DUE TO BRAKE BEING ON.  INSP OF THE PARKING BRAKE REVEALED THAT WHEN THE PARK BRAKE WAS PUT ON AND THEN TURNED OFF SLOWLY THE BRAKES DID NOT RELEASE. INSP OF THE PARK BRAKE VALVE REVEALED THAT THE CAM AND THE POPPET VALVES WHERE WORN TO A POINT THAT THE VALVE WOULD NOT OPEN SOMETIMES.  MFG HAS NO WEAR DIMENSIONS FOR THIS PART.
